I could not find a publication or come up with a reason why there would be concern about the concomitant use of monoclonal antibody and IVIG. I consulted Dr. Charlotte Cunningham-Rundles, one of our panel experts. She could not think of adverse reactions or problems but pointed out that IVIG and mepolizumab bind to FcRn for recycling, so if the IVIG dose is high, then mepolizumab could have a shorter half-life. She also mentioned that if the myeloma class is IgG, it will be even more diluted out.
Regarding your other question about reduction in eosinophils and risk of infection in immunocompromised patients, a review by Gleich, Klion and Weller (Allergy 2013;68:829-35) reported that evidence suggests that lack of eosinophils is not associated with increased risk of adverse events but that it is difficult to know for certain given the low frequency of eosinophil deficiency. They shared a 1977 case report of a single patient with both dysgammaglobulinemia and no circulating eosinophils who had a history of pyogenic infections. The evidence to date regarding the use of agents that deplete eosinophils indicates that they are well tolerated and appear to be safe. The authors go on to state that low/absent eosinophils in and of itself does not confer any particular clinical consequence.
I hope that this information is useful to you.
Jacqueline A. Pongracic, MD, FAAAAI